Modified Cholesky factorizations for sparse preconditioners

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)424-445
JournalSIAM Journal on Scientific Computing
Volume14
Issue number2
StatePublished - Mar 1993

Keywords

  • MODIFIED CHOLESKY FACTORIZATIONS
  • PRECONDITIONED CONJUGATE GRADIENT METHODS
  • SPARSE PRECONDITIONERS
  • TRUNCATED NEWTON MINIMIZATION

Cite this

Modified Cholesky factorizations for sparse preconditioners. / Schlick, Tamar.

In: SIAM Journal on Scientific Computing, Vol. 14, No. 2, 03.1993, p. 424-445.

Research output: Contribution to journalArticle

@article{48a8ba4bda514d839affd11afa9f146c,
title = "Modified Cholesky factorizations for sparse preconditioners",
keywords = "MODIFIED CHOLESKY FACTORIZATIONS, PRECONDITIONED CONJUGATE GRADIENT METHODS, SPARSE PRECONDITIONERS, TRUNCATED NEWTON MINIMIZATION",
author = "Tamar Schlick",
year = "1993",
month = "3",
language = "English",
volume = "14",
pages = "424--445",
journal = "SIAM Journal of Scientific Computing",
issn = "1064-8275",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "2",

}

TY - JOUR

T1 - Modified Cholesky factorizations for sparse preconditioners

AU - Schlick, Tamar

PY - 1993/3

Y1 - 1993/3

KW - MODIFIED CHOLESKY FACTORIZATIONS

KW - PRECONDITIONED CONJUGATE GRADIENT METHODS

KW - SPARSE PRECONDITIONERS

KW - TRUNCATED NEWTON MINIMIZATION

M3 - Article

VL - 14

SP - 424

EP - 445

JO - SIAM Journal of Scientific Computing

JF - SIAM Journal of Scientific Computing

SN - 1064-8275

IS - 2

ER -